MathSciNet Relay Station
MathSciNet bibliographic data
MR1798705 05A15 (20B30)
Mansour, Toufik; Vainshtein, Alek Avoiding maximal parabolic subgroups of $S_k$. Discrete Math. Theor. Comput. Sci. 4 (2000), no. 1, 67–75.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement